# SDR AALA20130109021

- Difficulty date: January 9, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N576AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53153
- Aircraft time: 61,889 hours, 31,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT EMERGENCY LIGHTS INOPERATIVE.  RESEATED BATTERY PACK IN RIGHT AFT LAVATORY.  OPS CHECK NORMAL.
